# SDR FDEA202004300852

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 42,018 hours, 6,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FFEQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON   LEFT FRONT LOWER CHORD 04 EACH FASTENER HOLES AT STATION 1035 LEFT BUTT LINE 82   AND FOUND WITH CRACK INDICATION AT LOWER ROW OUTBOARD HOLE AS MARKED.
